No Products in the Cart
Uses For the temporary relief of cold and flu symptoms including: nasal congestion, sinus pain, runny nose, headache, body aches and pains. Reduces fever. The NIGHT tablets also provide relief from sneezing and itchy or watery eyes, and assist rest by providing relief from these symptoms.
Adults and Children 12 years and over: DAY: Take 2 white tablets every 4-6 hours as necessary. NIGHT: Take 2 pink tablets at bedtime as necessary. Do not take NIGHT tablets within 4 hours of taking the DAY tablets. Do not exceed 6 DAY and 2 NIGHT tablets in 24 hours.
Day: Paracetamol 500mg, Phenylephrine hydrochloride 5mg. Night: Paracetamol 500mg, Phenylephrine hydrochloride 5mg, Chlorpheniramine maleate 2mg.
Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time (children and adolescents) or a few days at a time (adults) unless advised to by a doctor.
- Do not give to children under 12 years of age.
- NIGHT tablets may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.
- This product may cause sleeplessness if it is taken up to several hours before going to bed.
- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
- Do not use If foil is broken. Consult your pharmacist or doctor before taking if:
- You are pregnant or likely to become pregnant.
- You are taking other products containing paracetamol.
- You have high blood pressure or heart problems or are taking antidepressant medication.